# SDR 05FDEA04128

- Difficulty date: December 5, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Condition: Proper
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY IN THE AFT FUSELAGE SECTION ZONE 316 AT STA Y 2140 FOUND 1 REPAIR ANGLE ON THE FRAME'S CAP AT X10 SIZE 10" X 2.5".  PERFORMED A GVI OF REPAIR IAW SRM 53-30-00 VOL 1 FIG 2 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001-2D E3, RESTORED PAINT ON STRIPPED AREA IAW   SRM 51-21-01 VOL 2 PAR 33.
